# SDR DALA2025120808931

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31991
- Aircraft time: 26,004 hours, 10,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD & MID CABIN EMERG LIGHTS INOPERATIVE. REPLACED THE  BATTERY PACKS POS M1671& M2816 PER B737MM 33-51. OPS CKD OK.
